# SDR AALA20170103004

- Difficulty date: December 29, 2016
- Submitted: January 3, 2017
- Operation: Air carrier
- Aircraft: N194AA
- Make and model: Boeing 757223
- Aircraft serial: 32388
- Aircraft time: 55,263 hours, 14,382 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Access Door
- Part number: LJ75934
- Condition: Missing
- Location: Rt Cowling
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. RIGHT ENGINE COWLING OUTBOARD ACCESS DOOR MISSING. INSTALLED CHIP DETECTOR ACCESS DOOR ASSEMBLY 424CR. OPERATIONAL CHECK GOOD.
